# SDR VTZA98244

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: AG44AF
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6294 - IAD-ROA - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO RIGHT RPM INDICATION FAILURE.  AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
